Universidad Complutense de Madrid
E-Prints Complutense

A general Extrapolation Theorem for absolutely summing operators

Impacto

Downloads

Downloads per month over past year

Pellegrino, Daniel and Santos, J and Seoane-Sepúlveda, Juan B. (2012) A general Extrapolation Theorem for absolutely summing operators. Bulletin of the London Mathematical Society, 44 (6). pp. 1292-1302. ISSN 0024-6093

[img]
Preview
PDF
151kB
[img] PDF
Restringido a Repository staff only

178kB

Official URL: http://www.journals.cambridge.org/journal_BulletinoftheLondonMathematicalSociety




Abstract

In this note, we prove a general version of the Extrapolation Theorem for absolutely summing operators, extending the classical theorem due to B. Maurey ['Theoremes de factorisation pour les operateurs a valeurs dans les espaces L-p', Soc. Math. France, Asterisque 11, Paris, 1974]. Our result also contains the recent Extrapolation Theorem for Lipschitz p-summing operators as a particular case and also provides new extrapolation-type theorems.


Item Type:Article
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:19939
Deposited On:13 Feb 2013 16:23
Last Modified:12 Dec 2018 18:31

Origin of downloads

Repository Staff Only: item control page